# SDR ASAA2021062835199

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 26,067 hours, 8,420 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON DESCENT. GROUNDED - YES. R/H CHECK LISTS FOLLOWED WINDOW OVERHEAT LIGHT STAYED EXTINGUISHED ON RESET.
